# SDR GTIA201403091207

- Difficulty date: March 9, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 14,249 hours, 6,634 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: D5227908020400
- Condition: Leaking
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SEAL LEAKING THROUGHOUT FLIGHT.  PERFORM A.G.V.I. OF L2 DOOR IAW SL-10-W.  NO DAMAGE NOTED CHECK SEALS.
